Skip to main content Skip to main navigation


Linguistic Variables of Type-N - a Mathematical Model

Regivan Hugo Nunes Santiago; Christian Maeder
In: Tendencias em Matematica Aplicada e Computacional (TEMA), Vol. 12, No. 1, Pages 21-30, SBMAC, Brasil, 4/2011.


This work proposes a generalization for the notions of Linguistic Variables and Fuzzification Process. The idea is to provide a concept of fuzzy systems in which the linguistic terms of a linguistic variable are not necessarily connected with fuzzy sets of the same type. Those systems are called here Systems of Type-n. We introduce concepts like n-Homogeneous linguistic variables which emphasizes the occurrence of different levels of uncertainty in such Fuzzy systems. The most important result is the statement of the General Fuzzification Expression (GFE) which establishes how the fuzzification process must be calculated in every system of type-n.


Weitere Links